# SDR CA111118010

- Difficulty date: November 17, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 6,558 hours
- Engine: Pwa PT642A
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Liner
- Part number: 311485001
- Condition: Cracked
- Location: Combust Chamber
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 400 HR FUEL NOZZLE CHECK BOROSCOPE INSPECTION OF HOT SECTION COMPONENTS REVEALED CRACKS IN OUTER COMBUSTION LINER THAT EXCEEDED MM LIMITS.  LINER REPLACED WITH O/H PART.
